# SDR IXXA2024092001

- Difficulty date: August 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 107,168 hours, 31,095 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 114T3162
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 6 SLAT LOWER LEADING EDGE SUPPORT BRACKET, LOCATED AT THE BASE OF THE OUTBOARD AUX TRACK, IS CRACKED
